# SDR SWIA201844188

- Difficulty date: January 23, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 39,842 hours, 35,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  AND DURING RETRACTION OF THE GEAR, A DISAGREE NLG DOOR OPEN CAUTION MESSAGE.  REMOVED AND REPLACED THE NLG NR 2 WOW SENSOR BRACKET IAW AMM. OPS CHECKED GOOD.
